# SDR DL73K021150

- Difficulty date: September 29, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 45,547 hours, 33,787 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

NR 4 TIRE TREAD SEPARATION ON T/O FROM FLL.  OUTBOARD GEAR  DOOR MISSING WITH DAMAGE TO NR 2 ENGINE NACELLE AND RIGHT FLAP ASSEMBLY ONLY MINOR BUMP FELT ON T/O ROLL PRIOR TO  ROTATION.  REPLACED BOTH RIGHT MAIN WHEEL ASSY, REPLACED DOOR, RPD NACELLE.
